# SDR UIEA2022010500006

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 101,761 hours, 21,357 cycles
- System (JASC): 3300 · Lighting System
- Part: Switch
- Part number: 43467410312244
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT KORRY  SWITCH INOP( REMOVED AND REPLACED EMERGENCY LIGHT KORRY SWITCH IAW AMM 33-13-00. OPS TEST GOOD. )
